# SDR QXEA2009052200364

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 767 hours, 850 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire Harness
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT REPORTS REAR GALLEY PAX DOOR (L2) HARD TO OPEN/CLOSE.  LOCK SENSOR HARNESS SNAGGED ON HINGE LINK AND DAMAGED, (CLEARED HARNESS FROM HINGE MECHANISM) OPS CHECKED DOOR, NO OTHER DEFECTS FOUND.  UPPER DOOR LINER REMOVED FOR INVESTIGATION AND REINSTALLED AND SEALANT APPLIED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
